MAUDE Adverse Event Report: BIOTRONIK AG ORSIRO MISSION US 3.5/15; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG ORSIRO MISSION US 3.5/15; CORONARY DRUG-ELUTING STENT
Model Number 453941
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a severely calcified lesion (90 % stenosis degree) in a severely tortuous segment of the proximal lcx.After pre-dilation, the affected device was introduced by use of a 6f guideliner guiding extension catheter but failed to cross the lesion.During withdrawal into the guiding extension catheter, the stent dislodged from the delivery system.The delivery system was withdrawn from the patient together with the guiding extension catheter and the guiding catheter as one unit.The target lesion was treated with a 3.5/18 orsiro mission.Both the complaint device and the stent were discarded at the hospital.
 
Additional Manufacturer Narrative
Combination product: yes.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent retention force of a defined number of samples is tested by means of manufacturing process output monitoring.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.It should be noted that the inner diameter of the 6f guideliner v3 extension catheter is 0.056" (1.42 mm) and therefore fulfills the requirements specified in the orsiro mission ifu.

Brand Name
ORSIRO MISSION US 3.5/15
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
tina mueller
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key22562918
Report Number8043892-2025-06305
Device Sequence Number11760869
Product Code NIQ
UDI-Device Identifier07640130455979
UDI-Public(01)07640130455979(17)260715(10)06243169
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2026
Device Model Number453941
Device Lot Number06243169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown